# SDR SWAA2020121035432

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 17,453 hours, 7,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RIGHT HAND SIDE FUSELAGE AFT OF STATION 727H BETWEEN STRINGERS 25R AND 26R.  FOUND TO BE OUT OF LIMITS IN AREA B, PER TABLE 107 PER SRM 53-00-01-1A-5.  PERMANENT REPAIR REQUIRED WITHIN 50 FLIGHT HOURS.  A/C 8674 IS PRE SERVICE BULLETIN 737-21-1149.  REPAIRED DAMAGED SKIN, PER SRM 53-00-01-2R-3 REPAIR 3.  FOLLOW UP INSPECTIONS ON SAM 943T, IAW SRM 53-00-01-2R-3 REPAIR 3 TABLE 205.  SA-M 326 A1190373 SA-M 943T V012378/V012379.
